Ataxia caused by a single dose of dexketoprofen trometamol

Ataxia caused by a single dose of dexketoprofen trometamol

Authors

  • Sema Avcı Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Selim Genç Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Macit Aydın Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Fatih Büyükcam Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Seda Özkan Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Keywords:

cardiac enzyme, mushroom, poisoning, toxicity, troponin

Abstract

Dexketoprofen trometamol is one of the non-steroid anti-inflamatory drugs (NSAID) used as an analgesic. Dexketoprofen drug treatment can lead to various adverse effects as follow: nausea, vomiting, gastrointestinal hemorrhage, acute kidney injury and neurologic side effects like headache, anxiety and dizziness. A 41 year-old-woman admitted to emergency department with speech disorder and loses her balance continued about two hours after the use of per oral dexketoprofen. The patient who kept under observation in emergency department was discharged about four hours later due to regression of clinical symptoms. We think that this is the first case report of ataxia after the use of per oral dexketoprofen in medical literature. 

Author Biographies

Sema Avcı, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Selim Genç, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Macit Aydın, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Fatih Büyükcam, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Seda Özkan, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Downloads

Published

17-12-2014

How to Cite

1.
Ataxia caused by a single dose of dexketoprofen trometamol. Acta Biomed [Internet]. 2014 Dec. 17 [cited 2024 May 30];85(3):269-70. Available from: https://mattioli1885journals.com/index.php/actabiomedica/article/view/3454

Most read articles by the same author(s)